Zoran D. Mitroviĉ
Zoran D. Mitroviĉ
University of Banja Luka, Faculty of Electrical Engineering
Verified email at - Homepage
Cited by
Cited by
A new survey: Cone metric spaces
S Aleksic, Z Kadelburg, ZD Mitrovic, S Radenovic
J. Inter. Math. Virtual Institute 9, 93-121, 2019
Best Proximity Points of -Cyclic Contractions with Property UC
H Aydi, H Lakzian, ZD Mitroviĉ, S Radenoviĉ
Numerical Functional Analysis and Optimization 41 (7), 871-882, 2020
Remarks on some fixed point results in b-metric spaces
S Aleksiĉ, H Huang, ZD Mitroviĉ, S Radenoviĉ
Journal of Fixed Point Theory and Applications 20 (4), 147, 2018
On an open problem in rectangular b-metric space
ZD Mitroviĉ
The Journal of Analysis, 2017
Picard sequences in b-metric spaces
S Aleksiĉ, Z Mitrovic, S Radenovic
Fixed Point Theory, 2020
On multi-valued weak quasi-contractions in b-metric spaces
N Hussain, ZD Mitrovic
J. Nonlinear Sci. Appl 10 (7), 3815-3823, 2017
A common fixed point theorem of Jungck in rectangular b-metric spaces
ZD Mitroviĉ
Acta Mathematica Hungarica, 2017
A common fixed point theorem of Fisher in b-metric spaces
N Hussain, ZD Mitroviĉ, S Radenoviĉ
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
Reich, Jungck, and Berinde common fixed point results on ℱ-metric spaces and an application
ZD Mitroviĉ, H Aydi, N Hussain, A Mukheimer
Mathematics 7 (5), 387, 2019
A Proposal for Revisiting Banach and Caristi Type Theorems in b-Metric Spaces
E Karapınar, F Khojasteh, ZD Mitroviĉ
Mathematics 7 (4), 308, 2019
A fixed point theorem of Jungck in b v ( s ) -metric spaces
S Aleksiĉ, ZD Mitroviĉ, S Radenoviĉ
Periodica Mathematica Hungarica 77 (2), 224-231, 2018
On F-contractions for weak α-admissible mappings in metric-like spaces
J Vujakoviĉ, S Mitroviĉ, ZD Mitroviĉ, S Radenoviĉ
Mathematics 8 (9), 1629, 2020
On interpolative Boyd-Wong and Matkowski type contractions
E Karapinar, H Aydi, ZD Mitrovic
TWMS Journal of Pure and Applied Mathematics 11 (2), 204-212, 2020
On some recent fixed point results for single and multi-valued mappings in b-metric spaces
S Aleksic, ZD Mitrovic, S Radenovic
Fasc. Math 61, 5-16, 2018
Interpolative Hardy-Rogers and Reich-Rus-Ciric type contractions in b-metric spaces and rectangular b-metric spaces
P Debnath, ZD Mitrovic, S Radenovic
Math. Vesnik 72, 368-374, 2020
On a theorem of Ĉiriĉ in b-metric spaces
E Karapınar, ZD Mitroviĉ, A Öztürk, S Radenoviĉ
Rendiconti del Circolo Matematico di Palermo Series 2 70 (1), 217-225, 2021
On Meir-Keeler contraction in Branciari b-metric spaces
ZD Mitrovic, S Radenovic
Transactions of A. Razmadze Mathematical Institute, 173, 83-90, 2019
A coupled best approximations theorem in normed spaces
ZD Mitroviĉ
Nonlinear Analysis: Theory, Methods & Applications 72 (11), 4049-4052, 2010
Existence of solutions for a class of nonlinear boundary value problems on the hexasilinane graph
Ali Turab, Zoran D.Mitroviĉ, Ana Saviĉ
Advances in Difference Equations, 2021
A remark on “Existence and uniqueness for a neutral differential problem with unbounded delay via fixed point results F -metric spaces”
H Aydi, E Karapınar, ZD Mitroviĉ, T Rashid
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2019
The system can't perform the operation now. Try again later.
Articles 1–20